# SDR CA980707007

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 311489101
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER START WHEN NR 2 ENGINE BLEED WAS SELECTED ON, SMOKE WAS GENERATED IN THE CABIN.  INSPECTION FOUND GROOVES IN THE P2.5/03 SWITCHING VALVE AND VALVE COVER.  THE PARTS WERE REPLACED.  THE ENGINE GROUND RUN SERVICEABLE AND THE AIR QUALITY WAS RESTORED.
